Unknown (16) writes:
I came to you a few days ago saying I took Next Choice 48 hours after having unprotected sex. My last period was on January 5th, lasted until the 10th. I had unprotected sex the night of January 21st, took Next Choice around 6pm on January 23rd.
I was due to get my period around February 2nd and yesterday and today I am experiencing period like symptoms. I have cramps and there is some blood on my tampon but nothing like the heavy period I normal have. It would probably be considered spotting. But is this normal? Do you have any idea what’s going on? Please help.
– – – – – –
A common side effect of Next Choice is a “messed up” period (i.e. for some it comes early while for others it’s late or skipped altogether). I wouldn’t be too concerned if I were you, though I would still take a pregnancy test first thing on Wednesday morning, February 8. If you can find one of the early detection pregnancy tests (they’ll mention something along the lines of being “10 miu”), then you may be able to take it sooner. However, every girl’s body is different, and, if you don’t want to waste money buying a bunch of home pregnancy tests, then I’d say your safest bet is to wait until Wed A.M.
Hopefully everything is clear and you aren’t pregnant. However, we want to make sure you don’t fall into the 1/10 that do get pregnant in a case such as yours (assuming your boyfriend did ejaculate – if he didn’t, then the odds of you getting pregnant are extremely slim).